# SDR A6WA2019061746665

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE LE OUTBD SKIN IS CHAFFED. REPLACED
